# SDR P5CA9600759

- Difficulty date: August 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5711 · Wing Spar
- Part: Spar Chord
- Condition: Corroded
- Location: Center Tank
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRONT SPAR LOWER CHORD FOUND CORRODED IN CENTER TANK DRY BAY RBL 77.  LEVEL ONE CORROSION REMOVED AND FOUND WITHIN LIMITS IAW SRM 57-10-01.  TREATED AND PRIMED IAW SRM 57-20-01.
